# SDR IPXA2025020543758

- Difficulty date: January 11, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TO BODY STRUCTURE, T-CHORD AT STA 1260, RBL 10 HAS LIGHT CORROSION. DOT 28-05. NEW T-CHORD IT IS FOUND TO BE INSTALLED IAW B757-200 SRM 51-40-02-0G-0.
